American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Gang Yu. Average size of $2$-Selmer groups of elliptic curves, I. Trans. Amer. Math. Soc. 358 (2006) 1563-1584. MR 2186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Igor Nikolaev. On complex and noncommutative tori. Proc. Amer. Math. Soc. 134 (2006) 973-981. MR 2196027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[37] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. Ballico. Noncomplete linear systems on elliptic curves and Abelian varieties: Addendum to a paper by Ch. Birkenhake. Proc. Amer. Math. Soc. 126 (1998) 2855-2856. MR 1469395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. Dewaghe. Remarks on the Schoof-Elkies-Atkin algorithm . Math. Comp. 67 (1998) 1247-1252. MR 1468941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. Getzler. Intersection theory on $\overline{\mathcal{M}}_{1,4}$ and elliptic Gromov-Witten invariants. J. Amer. Math. Soc. 10 (1997) 973-998. MR 1451505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato. Counting points on elliptic curves over $\bold F\sb {2\sp m}$ . Math. Comp. 60 (1993) 407-420. MR 1153167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2